Star operators on $sn$-networks
Commun. Korean Math. Soc. 2012 Vol. 27, No. 3, 621-627
https://doi.org/10.4134/CKMS.2012.27.3.621
Printed September 1, 2012
Shou Lin and Jinhuang Zhang
Ningde Teachers' College, Zhangzhou Normal University
Abstract : Star operations are defined by R. E. Hodel in 1994. In this paper some relations among star operators, sequential closure operators and closure operators are discussed. Moreover, we introduce an induced topology by a family of subsets of a space, and some interesting results about star operators are established by the induced topology.
Keywords : star operators, sequential closure operators, $sn$-networks, weak bases, Fr\'echet spaces
MSC numbers : 54A10, 54D55, 54E20
Downloads: Full-text PDF  


Copyright © Korean Mathematical Society.
(Rm.1109) The first building, 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd